MathSciNet Relay Station
MathSciNet bibliographic data
MR583492 (81k:65079) 65L05
Cooper, G. J.; Sayfy, A. Additive methods for the numerical solution of ordinary differential equations. Math. Comp. 35 (1980), no. 152, 1159–1172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement